# SDR DALA2018101606085

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 INITIAL INSPECTION: BENT FWD CUTOUT OF SKIN AT LEFT FWD EMERGENCY EXIT DOOR. FUS. CORRECTIVE ACTION: REPAIRED PER ER/A 572221-14 REV. ORIGINAL (0781755)
